# SDR DALA2025082906395

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 67,133 hours, 34,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT PASS OPERATIONAL TEST EMERGENCY DOOR DAMPER ON PASSENGER CREW DOO R 841.   REPLACED EMERGENCY DOOR DAMPER ON PASSENGER CREW DOOR 841 AS PER A320 FAM AMM 52-11-14-000-001-B AND CLOSED CIRCUIT BREAKERS ASPER A320 FAM AMM 52-11-14-400-001-B. (11687053).
